Title

Rate of convergence of solutions of rational difference equation of second order

Document Type

Article

Date of Original Version

12-1-2004

Abstract

We investigate the rate of convergence of solutions of some special cases of the equation xn+1 = (α + βxn + γxn-1)/(A + Bxn + Cxn-1), n = 0, 1,..., with positive parameters and nonnegative initial conditions.We give precise results about the rate of convergence of the solutions that converge to the equilibrium or period-two solution by using Poincaré's theorem and an improvement of Perron's theorem.

Publication Title

Advances in Difference Equations

Volume

2004

Issue

2

Share

COinS